# SDR 225622

- Difficulty date: November 23, 2004
- Submitted: November 25, 2004
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 37,810 hours, 43,702 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Broken
- Location: Mlg Hand Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SELECTED GEAR DOWN & LT MLG DOWNLOCK LIGHT DID NOT ILLUMINATE.  TRIED ACTUATING GEAR WITH EMERGENCY HAND PUMP, & PUMP HANDLE BROKE.  PULLED EMERGENCY LANDING GEAR HANDLE & GEAR STILL SHOWED UNSAFE.  PERFORMED LOW FLY-BY FOR THE TOWER TO VISUALLY CHECK IF THE GEAR WAS DOWN.  AFTER LANDING, INSPECTED AND FOUND LT MLG DOWNLOCK ACTUATOR ATTACHING HARDWARE SHEARED IN HALF.  ALSO FOUND HAND PUMP HANDLE INSERTION POINT TO BE BROKEN.
